# SDR CALA2018010800099

- Difficulty date: January 8, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 60,954 hours, 25,139 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN INOPERATIVE AT R2 DOOR,  CIRCUIT BREAKER R41 TRIPPED, A BURNING ODOR NOTICED ODOR DISSIPATED. RESET THE CIRCUIT BREAKER IAW AMM 20-16-11 AND OPS CHECKED THE OVEN. NO ODOR PRESENT AND OPS CHECKED NORMAL.
